A supplement to my 1933 paper on the regular arrangement of a crystal
Doklady Akademii Nauk, Tome 161 (1965) no. 3, pp. 511-514
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_3_a2,
author = {B. N. Delone},
title = {A supplement to my 1933 paper on the regular arrangement of a crystal},
journal = {Doklady Akademii Nauk},
pages = {511--514},
year = {1965},
volume = {161},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_3_a2/}
}
B. N. Delone. A supplement to my 1933 paper on the regular arrangement of a crystal. Doklady Akademii Nauk, Tome 161 (1965) no. 3, pp. 511-514. http://geodesic.mathdoc.fr/item/DAN_1965_161_3_a2/